# SDR VJ9800565

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 379
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT 11.1 BY .063 INCHES AT FS 379, L28-29R, OUT OF LIMIT IAW DC9 SRM 53-04, FIG 38.  CUT OUT DENT, FABRICATED AND INSTALLED DOUBLER AND FILLER IAW DC9 SRM 53-01 FIG 4 AND AIRTRAN RES 981775.
